Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Fixed Points Theorems for Weakly Compatible Maps along with Property (E. A. )

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 96 - Number 24
Year of Publication: 2014
Authors:
S Mudgal
10.5120/16940-6725

S Mudgal. Article: Fixed Points Theorems for Weakly Compatible Maps along with Property (E.A.). International Journal of Computer Applications 96(24):5-10, June 2014. Full text available. BibTeX

@article{key:article,
	author = {S Mudgal},
	title = {Article: Fixed Points Theorems for Weakly Compatible Maps along with Property (E.A.)},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {96},
	number = {24},
	pages = {5-10},
	month = {June},
	note = {Full text available}
}

Abstract

In this paper, we prove common fixed point theorems for a pair of weakly compatible maps under E. A . property. A major benefit of property (E. A. ) is that it ensures convergence of desired sequences without completeness. At the end we rectify the main result of the paper, entitled "Common fixed points for weakly compatible maps, Proc. Indian Acad. Sci. (Math. Sci. ) Vol. 111(2001), No. 2, pp 241-247.

References

  • M. Aamri and D. EI . Moutawakil , Some new common fixed point theorems under strict contractive conditions , J. Math. Anal. Appl. 270(2002), 181-188.
  • S. Banach, Surles operations dans les ensembles abstraits et leur application aux equationsitegrales, Fund. Math. (1922), 3, 133- 181.
  • R. Chugh and S. Kumar, Common fixed points for weakly compatible maps, Proc. Indian Acad. Sci. (Math. Sci. ), Vol. 111, No. 2(2001), 241- 247.
  • R. Chugh and S. Kumar, Common fixed point theorem using minimal commutativity and reciprocal conditions in metric space, Scientiac Mathematiace Japonica, 56 No. 2 (2002), 269-275.
  • G,Jungck, Commuting mappings and fixed point, Amer. Math. Monthly 83 (1976), 261-263.
  • G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci 9(1986), 771-779.
  • G. Jungck and B. E. Rhoades,Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math. , 29(3) (1998), 227-238.
  • G. Jungck, P. P. Murthy, Y. J. Cho, Compatible mappings of type(A) and Common fixed points, Math. Japonica, 38(1993), 381-390.
  • M. Imdad Javid Ali , Jungck's common fixed point theorem and E. A property, Acta Mathematica Sinica, an. , 2008, Vol. 24, No. 1, pp. 87–94.
  • R Kannan, Some Results on fixed points, Bull. Cal. Math. Soc. , 60, (1968) 71-76.
  • H. K . Pathak, Y. J. Cho, S. M. Kang, Remarks on R-Weakly commuting Mappings and common fixed point theorems, Bull. Korean Math. Soc. 34 (1997),No. 2, pp. 247–257.
  • R. P. Pant, Common fixed points of non commuting mappings, J. Math. Anal. Appl. 188(1994), 436-440.
  • R. P. Pant, Common fixed points theorems for contractive maps, J. Math. Anal. Appl. 226(1998), 251-258.
  • W. F. Pfeffer, More on involutions of a circle, Amer. Math. Monthly, 81 (1974), 613-616.
  • S. Sessa, On a weak commutativity conditions of mappings in fixed point consideration, Publ. Inst. Math. Beograd, 32(46) (1982), 146-153.